# SDR UPS01835610

- Difficulty date: March 29, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 RT. H-STAB. L/E. SKIN IB. SIDE OF STA. XFS 178 IS CORRODED BEYOND LIMITS.  REPAIRED SKIN I.A.W. SRM. 55-2-1 FIG. 4
